# SDR ASAA2021050134947

- Difficulty date: May 1, 2021
- Submitted: June 1, 2021
- Operation: Air carrier
- Aircraft: N553AS
- Make and model: Boeing 737890
- Aircraft serial: 34594
- Aircraft time: 51,729 hours, 17,804 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 141A5810175
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SECTION 41 FLOOR PANEL 141A5810-175 HAS MISSING INSERTS. GROUNDED - YES. INSTALLED SECTION 41 FLOOR PANEL 141A5810-175 MISSING INSERTS IAW B737-800-SRM-53-00-50-2R-4 AND 53-00-50-2R-0. AND ACCOMPLISHED PERMENANT F/G REPAIR IAW B737-SRM 53-00-50-2R-REP 2.
